On Certain Classes of p-Valent Meromorphic Functions Associated with a Family of Integral Operators

  • Rabha M. El-Ashwah Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
  • M. K. Aouf Department of Mathematics, Faculty of Science, Mansoura University
  • Ahmed M. Abd-Eltawab Department of Mathematics, Faculty of Science, Fayoum University

Abstract

This paper gives some inclusion relationships of certain class of pvalent meromorphic functions which are deï¬ned by using the linear operator Q_{α,β,γ}^{p,μ}. Further, a property preserving integrals is considered.

Published
2013-03-06
How to Cite
El-Ashwah, R. M., Aouf, M. K., & Abd-Eltawab, A. M. (2013). On Certain Classes of p-Valent Meromorphic Functions Associated with a Family of Integral Operators. European Journal of Mathematical Sciences, 2(1), 85-90. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/23
Section
Articles